Schedule-at-a-Glance

July 20 & 21, 2021 – Virtual Pre-Courses July 22 – July 24, 2021 – Virtual Review Course

ASAM

Moving Beyond the Barriers

of Treating Opioid Use Disorder

Tuesday, July 20 | 5:30 pm - 8:30 pm ET

, ,	
5:30 pm - 6:20 pm	Module 1: Barriers and Challenges to Implementing OUD Treatment
5:30 pm - 5:40 pm	Welcome and Course Overview
5:40 pm - 5:50 pm	Activity 1: Learner Introductions
5:50 pm - 6:00 pm	Activity 2: Your Barriers and Challenges
6:00 pm - 6:20 pm	Literature Review: Barriers and Challenges to OUD Treatment
6:20 pm - 8:00 pm	Module 2: Applying Evidence- based Strategies in OUD Treatment
6:20 pm - 6:25 pm	Case Presentation: Kennedy
6:25 pm - 6:55 pm	Using Evidence-based Practice to Overcome Barriers
6:55 pm - 7:00 pm	Case Presentation: Revisit Kennedy's Case
7:00 pm - 7:10 pm	10-Minute Break
7:10 pm - 7:55 pm	Using Evidence-based Practice to Overcome Barriers: Part 2
7:55 pm - 8:00 pm	Activity 3: Kennedy's Case Debrief and Report Out
8:00 pm - 8:30 pm	Course Wrap-Up and Final Questions

Click here to access the ASAM Moving
Beyond the Barriers of Treating OUD
Course: OB/GYN Focus.

ASAM FUNDAMENTALS

of Addiction Medicine

Wednesday, July 21 | 10:00 am - 7:00 pm ET

10:00 am - 10:20 am	Welcome and Workshop Overview
10:20 am - 10:45 am	Session 1: An Introduction to Addictive Disorders
10:45 am - 11:30 am	Session 2: The Clinical Manifestations of the Neurobiology of Addiction
11:30 am - 12:25 pm	Session 3: Identifying Unhealthy Substance Use: Assessment
12:25 pm - 12:55 pm	30-Minute Break
12:55 pm - 2:55 pm	Session 4: Treating Substance Use Disorders with Medication and Counseling
2:55 pm - 3:10 pm	15-Minute Break
3:10 pm - 5:00 pm	Session 5: Should I Open Pandora's Box? Screening, Brief Intervention, and Referral to Treatment (SBIRT)
5:00 pm - 5:15 pm	15-Minute Break
5:15 pm - 6:50 pm	Session 6: When Your Patient Says, "Yes, But!" A "Taste" of Motivational Interviewing
6:50 pm - 7:00 pm	Workshop Wrap-Up and Final Questions

Click here to access the ASAM
Fundamentals of Addiction Medicine
Workshop.

REVIEW COURSE in Addiction Medicine

Thursday, July 22, 9:50 am - 7:15 pm ET

9:50 am - 10:00 am	Welcome and Course Overview Abigail J. Herron, DO, FAPA, DFASAM William F. Haning, III, MD, DFAPA,	2:30 pm - 2:45 pm	15-Minute Break: Learn & Network with Information Booth Exhibitors
	DFASAM	2:45 pm - 3:30 pm	Cannabis Use Disorder: Science, Trends, and Clinical Implications Carla Marienfeld, MD, DFAPA,
10:00 am – 10:45 am	Neurobiology of Addiction: Key Concepts and Models		FASAM
	Petros Levounis, MD, MA, DFASAM	3:30 pm - 4:15 pm	Stimulant Use Disorder: Trends and Treatment Michael H. Baumann, PhD
10:45 am - 11:00 am	15-Minute Break: Learn & Network with Information Booth Exhibitors	:15 pm - 4:45 pm	30-Minute Break: Learn & Network with Information Booth Exhibitors
11:00 am - 11:45 am	Alcohol Use Disorder: From Neurobiology to Treatment Ricardo Restrepo, MD, MPH, FASAM	4:45 pm - 5:30 pm	Other Classes of Drugs: Pharmacology and Epidemiology Abigail J. Herron, DO, FAPA, DFASAM
11:45 am - 12:30 pm	Sedative Use Disorder: Key Concepts for Treatment	5:30 pm - 6:15 pm	Behavioral Addiction: From Theory to Treatment Erin A. Zerbo, MD, FASAM
	Ricardo Restrepo, MD, MPH, FASAM	6:15 pm - 7:15 pm	Faculty Panel Q&A: Part 1 Abigail J. Herron, DO, FAPA, DFASAM (Moderator)
12:30 pm - 1:00 pm	30-Minute Break: Learn & Network with Information Booth Exhibitors		Jonathan Avery, MD Michael H. Baumann, PhD Carla Marienfeld, MD, DFAPA, FASAM
1:00 pm - 1:45 pm	Opioid Use Disorder: Science, History, and Clinical Implications Soteri Polydorou, MD		Petros Levounis, MD, MA, DFASAM Soteri Polydorou, MD Ricardo Restrepo, MD, MPH, FASAM Erin A. Zerbo, MD, FASAM
1:45 pm - 2:30 pm	Tobacco Use Disorder: Trends		Elitta Zelbo, PiD, I Abalti

and Treatment Jonathan Avery, MD

REVIEW COURSE in Addiction Medicine

Friday, July 23, 9:15 am - 6:45 pm ET

	•	·	
9:15 am - 9:45 am	Informal Networking: Share Study Tips & Find a Study Buddy	2:45 pm - 3:30 pm	Pharmacology and Toxicology: Principles, Applications, and Limitations
9:50 am - 10:00 pm	Welcome Back and Day Two Overview Erin Z. Zerbo, MD, FASAM		Lewis S. Nelson, MD, FACEP, FACMT, FASAM
10:00 am - 10:45 am	Epidemiology: Core Concepts and Applications Jeffrey J. DeVido, MD, MTS, FASAM	3:30 pm - 4:15 pm	Faculty Panel Q&A: Part 2 Erin Z. Zerbo, MD, FASAM (Moderator) Jeffrey J. DeVido, MD, MTS, FASAM Brian Holoyda, MD, MPH, MBA
10:45 am - 11:00 am	15-Minute Break: Learn & Network with Information Booth Exhibitors		Kelly Kleinert, MD Jacqueline Landess, MD, JD Sharon L. Stancliff, MD, DFASAM
11:00 am - 11:45 am	Ethics and the Law: Principles and Treatment Implications Jacqueline Landess, MD, JD Brian Holoyda, MD, MPH, MBA	4:15 pm - 4:45 pm	30-Minute Break: Learn & Network with Information Booth Exhibitors
11:45 am - 12:30 pm	Psychiatric Co-Morbidities: Assessment and Treatment Kelly Kleinert, MD	4:45 pm - 5:30 pm	Evolution of Addiction and Treatment: History and Impact Paul H. Earley, MD, DFASAM
12:30 pm - 1:00 pm	30-Minute Break: Learn & Network with Information Booth Exhibitors	2:15 pm - 3:00 pm	Session 15: Principles of Pharmacology and Toxicology Lewis Nelson, MD
1:00 pm - 1:45 pm	Prevention and Public Health: Principles and Applications Sharon L. Stancliff, MD, DFASAM	5:30 pm - 6:15 pm	Treatment for Different Stages of Life: Adolescents, Young Adults, and the Eldery Michael I. Fingerhood, MD, FACP, DFASAM
1:45 pm - 2:30 pm	Medical Co-Morbidities: Prevention and Treatment Annie Levesque, MD, MSc	6:15 pm - 6:45 pm	Faculty Panel Q&A: Part 3 Jonathan Avery, MD (Moderator) Paul H. Early, MD, DFASAM
2:30 pm - 2:45 pm	15-Minute Break: Learn & Network with Information Booth Exhibitors		Michael I. Fingerhood, MD, FACP, DFASAM Annie Levesque, MD, MSc Lewis S. Nelson, MD, FACEP,

FACMT, FASAM

REVIEW COURSE in Addiction Medicine

Saturday, July 24, 9:15 am - 2:30 pm ET

9:15 am - 9:45 am Informal Networking: Share Study Tips & Find a Study Buddy 9:50 am - 10:00 am Welcome Back and Day Three Overview Jonathan Avery, MD 10:00 am - 10:45 am **Genetics and Gender: Impacts** on Treatment for Women and Newborns Leslie A. Hayes, MD 10:45 am - 11:30 am Pain and Addiction: Past, Present, and Future of **Treatment** Edwin A. Salsitz, MD, DFASAM 11:30 am - 12:00 pm 30-Minute Break: Learn & **Network with Information Booth Exhibitors**

12:00 pm - 12:45 pm **Patient Interventions: Cognitive** Behavioral Therapy and **Motivational Interviewing** Carla Marienfeld, MD, DFAPA, **FASAM** 12:45 pm -1:30 pm **Patient Interventions: Mutual** Help, Psychotherapy, and Social Support Paul H. Earley, MD, DFASAM 1:30 pm - 2:30 pm Faculty Panel Q&A: Part 4 & **Course Closing** Abigail J. Herron, DO, FAPA, DFASAM (Moderator) Paul H. Earley, MD, DFASAM Leslie A. Hayes, MD Carla Marienfeld, MD, DFAPA, **FASAM**

Edwin A. Salsitz, MD, DFASAM

Thank you for attending the ASAM 2021 Review Course in Addiction Medicine!